# SDR SIMA200320804

- Difficulty date: July 20, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIR TO A DENT AND GOUGE IN THE LEFT REAR FUSELAGE SKIN SPANNING THE SIN PANEL SEAM BETWEEN STRINGERS 17L AND 18L, FRAMES 70 AND 71.  RECONTOURED THE DENTED SKIN.  PERFORMED AN EDDY CURRENT INSPECTION OF THE REWORKED AREA AND OFUND THE SKIN AND SPLICE STRAP HAD CRACKS.  COMPLETELY REMOVED CRACKED SECTION OF FUSELAGE SKIN BY PERFORMING A CUTOUT.  FABRICATED A SPLICE STRAP AND TWO FUSELAGE SKIN DOUBLERS.  REPAIR DONE IAW EMB STATEMENT IC2003-145/2421, IC 2003-145/2445 AND EMB 145 SRM, SRM 145/1142 REV 22, 51-00-01.  (M)
